# SDR 04FDEA02067

- Difficulty date: July 13, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 30,890 hours, 25,848 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC, LATERAL SEAT RACK AT FR 45 BETWEEN SEAT TRACKS R1 AND R2 HAS A   POSSIBLE CRACK ON BOTTOM SIDE OUTBOARD END.  REMOVED AND REPLACED SEAT TRACK ADAPTER IAW A310 SRM 51-72-10.
